Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

White discharge from penis, stings while urinating, frequent masturbation. What could be this?

Hello Doc
My husband masturbates three times a day and has for quite some time now with no negative effects until recently. A yellow/white discharge comes from his penis and it stings when he urinates. He hasn't been having sex with anyone else and we use protection. Is it possible he contracted something from masturbation? Thanks for your help.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. It may be that you have been having this problem since you are newly married. It would benefit for you to have good foreplay and afterplay, and not just intercourse. If you need further information you might benefit from seeing a sexologist or reading up more on foreplay. Women like foreplay and rarely do they say that sex is not satisfying. It might help to take your wife with you to a sexologist for therapy or to a psychotherapist for counseling regarding intercourse and also courting, to build the relationship.

The urge to masturbate is a natural one and it might be helpful to consult a doctor if your husband might be having problems with hydration resulting in a urinary tract infection for which he needs to be treated first. I do not think that he contracted anything from masturbation. Firstly you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor